RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 950–958 (Mi de10416)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

Strong Stability of Operator-Differential Equations and Operator-Difference Schemes in Norms Integral with Respect to Time

B. S. Jovanovića, P. P. Matusb

a University of Belgrade, Serbia
b Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (1148 kB)

English version:
Differential Equations, 2001, 37:7, 998–1007

Bibliographic databases:

UDC: 519.63
Received: 16.11.2000

Citation: B. S. Jovanović, P. P. Matus, “Strong Stability of Operator-Differential Equations and Operator-Difference Schemes in Norms Integral with Respect to Time”, Differ. Uravn., 37:7 (2001), 950–958; Differ. Equ., 37:7 (2001), 998–1007

Citation in format AMSBIB
\Bibitem{JovMat01}
\by B.~S.~Jovanovi{\'c}, P.~P.~Matus
\paper Strong Stability of Operator-Differential Equations and Operator-Difference Schemes in Norms Integral with Respect to Time
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 950--958
\mathnet{http://mi.mathnet.ru/de10416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887272}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 998--1007
\crossref{https://doi.org/10.1023/A:1011918007094}


Linking options:
  • http://mi.mathnet.ru/eng/de10416
  • http://mi.mathnet.ru/eng/de/v37/i7/p950

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Vinogradova, A. G. Zarubin, “Asymptotic error estimates of a linearized projection-difference method for a differential equation with a monotone operator”, Num. Anal. Appl., 3:4 (2010), 317–328  mathnet  crossref
  • Number of views:
    This page:41
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019